# SDR CA040929005

- Difficulty date: July 23, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Manifold
- Part number: 31J251302
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, X, J
- Precautionary procedure: A

## Discrepancy

(CAN) INVESTIGATION OF AN UNCOMMANDED ENGINE IFSD REVEALED FUEL LEAKAGE AT THE ENGINE FUEL MANIFOLD.  THE MANIFOLD IS UNDER INVESTIGATION AT MFG. THIS REPORT WILL BE SUPPLEMENTED TO PROVIDE ROOT CAUSE, ONCE ESTABLISHED.
